# SDR KCSA101062

- Difficulty date: May 28, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N748CK
- Make and model: Boeing 747221F
- Aircraft serial: 21744
- Aircraft time: 110,476 hours, 24,625 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Attach Fitting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON STRUCTURE NEAR LT WING FIXED TRAILING EDGE RIB ATTACH FITTING AT WBL 432.
